# SDR UHLA2011102800353

- Difficulty date: October 28, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 7,278 hours, 5,617 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Bent
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR NO PRESSURE INDICATION.  REMOVED AND REPLACED L2 DIAPHRAGM DOOR ASSIST IAW 52-45-51, NO FIX.  FERRIED TO IND.  REPLACED AFT PAX DOOR PNEUMATIC ASSY FOR BENT FIRING PIN IAW EMB MM 52-12-51.  OPS AND LEAK CHECK GOOD.
